# SDR REXA2012050400433

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 12,737 hours, 12,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT AND WEB CRACKED INBOARD OF RBL 9 AND LBL 9.  FOUR CLIPS CRACKED AND FORWARD FLOOR SUPPORT CORRODED.  REPAIRED IAW BOMBARDIER REOS 601R-53-11-136 AND 601R-53-11-171.
